Translator Disclaimer
September, 1993 Large Deviations for Censored Data
I. H. Dinwoodie
Ann. Statist. 21(3): 1608-1620 (September, 1993). DOI: 10.1214/aos/1176349274

Abstract

Large deviation properties of the Kaplan-Meier estimator are studied and applied to obtain the rate of exponential convergence of the estimator to the underlying survival curve.

Citation

Download Citation

I. H. Dinwoodie. "Large Deviations for Censored Data." Ann. Statist. 21 (3) 1608 - 1620, September, 1993. https://doi.org/10.1214/aos/1176349274

Information

Published: September, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0925.60020
MathSciNet: MR1241281
Digital Object Identifier: 10.1214/aos/1176349274

Subjects:
Primary: 60F10
Secondary: 62G30

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.21 • No. 3 • September, 1993
Back to Top